RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 46–57 (Mi mz3167)  

Efficient coding of approximations of real numbers

V. N. Krupskii

Moscow State University of Transportation

Full text: PDF file (1091 kB)

English version:
Mathematical Notes, 1990, 47:2, 143–152

Bibliographic databases:

UDC: 510.52
Received: 29.04.1987

Citation: V. N. Krupskii, “Efficient coding of approximations of real numbers”, Mat. Zametki, 47:2 (1990), 46–57; Math. Notes, 47:2 (1990), 143–152

Citation in format AMSBIB
\Bibitem{Kru90}
\by V.~N.~Krupskii
\paper Efficient coding of approximations of real numbers
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 46--57
\mathnet{http://mi.mathnet.ru/mz3167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048542}
\zmath{https://zbmath.org/?q=an:0706.94015|0692.94004}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 143--152
\crossref{https://doi.org/10.1007/BF01156823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3167
  • http://mi.mathnet.ru/eng/mz/v47/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020